YANG Na, CHEN Longwei, XIONG Mei. Dynamic Analysis and Exact Solution of the General Nonlinear Schrödinger Equation With Derivative[J]. Applied Mathematics and Mechanics, 2018, 39(10): 1198-1205. doi: 10.21656/1000-0887.380302
Citation: YANG Na, CHEN Longwei, XIONG Mei. Dynamic Analysis and Exact Solution of the General Nonlinear Schrödinger Equation With Derivative[J]. Applied Mathematics and Mechanics, 2018, 39(10): 1198-1205. doi: 10.21656/1000-0887.380302

Dynamic Analysis and Exact Solution of the General Nonlinear Schrödinger Equation With Derivative

doi: 10.21656/1000-0887.380302
Funds:  The National Natural Science Foundation of China(11761075)
  • Received Date: 2017-12-05
  • Rev Recd Date: 2018-01-17
  • Publish Date: 2018-10-01
  • With the dynamic system method, the qualitative performance and the exact solution of the general nonlinear Schr?dinger equation with derivative were studied. Through the traveling wave transformation, the corresponding ordinary differential equation was deduced and the first integral was calculated. Under different parameter space conditions, the bifurcations of the general nonlinear Schrödinger equation with derivative were investigated, and the exact traveling wave solutions were obtained, such as solitary solutions, periodic solutions as well as kink and anti-kink solutions. The solitary wave solutions were considered through numerical simulation. The results show that the present findings improve the related previous conclusions.
  • loading
  • [1]
    WAZWAZ A M. The extended tanh method for new compact and noncompact solutions for the KP-BBM and the ZK-BBM equations[J]. Chaos, Solitons and Fractals,2008,38(5): 1505-1516.
    [2]
    徐振民, 李柱. 推广的tanh-函数法及其应用[J]. 广西民族大学学报(自然科学版), 2009,15(3): 54-56.(XU Zhenmin, LI Zhu. Extended tanh-function method and its applications[J]. Journal of Guangxi University for Nationalities (Natural Science Edition),2009,15(3): 54-56.(in Chinese))
    [3]
    ABBASBANDY S, SHIRZADI A. The first integral method for modified Benjamin-Bona-Mahony equation[J]. Communications in Nonlinear Science and Numerical Simulation,2010,15(7): 1759-1764.
    [4]
    BILIGE S, CHAOLU T. A generalized (G′/G)-expansion method and its applications[J]. Journal of Inner Mongolia University (Natural Science Edition),2011,42(1): 12-20.
    [5]
    CHEN Y, WANG Q. Extended Jacobi elliptic funtion rational expansion method and abundant families of Jacobi elliptic functions solutions to (1+1)-dimensional dispersive long wave equation[J]. Chaos, Solitons and Fractals,2005,24(3): 745-757.
    [6]
    LIU Z R, TANG H. Explicit periodic wave solutions and their bifurcations for generalized Camassa-Holm equation[J]. International Journal of Bifurcation and Chaos,2010,20(8): 2507-2519.
    [7]
    LIU Q, ZHOU Y Q, ZHANG W N. Bifurcation of travelling wave solutions for the modified dispersive water wave equation[J]. Nonlinear Analysis,2008,69(1): 151-166.
    [8]
    ZHOU Y Q, LIU Q, ZHANG W N. Bounded traveling waves of the Burgers-Huxley equation[J]. Nonlinear Analysis,2011,74(4): 1047-1060.
    [9]
    LI J B. Singular Nonlinear Traveling Wave Equations [M]. Beijing: Science Press, 2013: 1-70.
    [10]
    WANG H, CHEN L W, LIU H J. Bifurcation analysis and exact traveling wave solutions of the (2+1)-dimensional Zoomeron equation[J]. Pioneer Journal of Advances in Applied Mathematics,2015,14(1/2): 13-19.
    [11]
    LIU H Z, LI J B. Symmetry reductiongs, dynamical behavior and exact explicit solutions to the gordon types of equations[J]. Journal of Computational and Applied Mathematics,2014,257(1): 144-156.
    [12]
    王恒, 王汉权, 陈龙伟, 等. 耦合Higgs方程和Maccari系统的行波解分支[J]. 应用数学和力学, 2016,37(4): 434-440.(WANG Heng, WANG Hanquan, CHEN Longwei, et al. Bifurcations of exact travelling wave solutions to coupled Higgs equations and Maccari systems[J].Applied Mathematics and Mechanics,2016,37(4): 434-440.(in Chinese))
    [13]
    WANG M L, ZHANG J L, LI X Z. Solitary wave solutions of a generalized derivative nonlinear Schrdinger equation[J].Communications in Theoretical Physics,2008,50(1): 39-42.
    [14]
    ZHAI W, CHEN D Y.N-soliton solutions of the general nonlinear Schrdinger equation with derivative[J]. Communications in Theoretical Physics,2008,49(5): 1101-1104.
    [15]
    张伟年, 杜正东, 徐冰. 常微分方程[M]. 北京: 高等教育出版社, 2006.(ZHANG Weinian, DU Zhengdong, XU Bing. Ordinary Differential Equation [M]. Beijing: Higher Education Press, 2006.(in Chinese))
  • 加载中

Catalog

    通讯作者: 陈斌, bchen63@163.com
    • 1. 

      沈阳化工大学材料科学与工程学院 沈阳 110142

    1. 本站搜索
    2. 百度学术搜索
    3. 万方数据库搜索
    4. CNKI搜索

    Article Metrics

    Article views (1228) PDF downloads(505) Cited by()
    Proportional views
    Related

    /

    DownLoad:  Full-Size Img  PowerPoint
    Return
    Return